MathSciNet Relay Station
MathSciNet bibliographic data
MR701084 (84k:62054) 62F15 (62J02)
Wahba, Grace Bayesian "confidence intervals'' for the cross-validated smoothing spline. J. Roy. Statist. Soc. Ser. B 45 (1983), no. 1, 133–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement